MAUDE Adverse Event Report: Not an Air Life Branded Device Not an Air Life Branded Device; Closed Suction Catheter, Y-Adapter, Neonatal/Pediatric

Not an Air Life Branded Device Not an Air Life Branded Device; Closed Suction Catheter, Y-Adapter, Neonatal/Pediatric
Model Number Unknown
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
Not an Air Life Branded Device
Common Device Name
Closed Suction Catheter, Y-Adapter, Neonatal/Pediatric
Manufacturer (Section D)
Not an Air Life Branded Device
not provided
not provided GA
Manufacturer (Section G)
Not an Air Life Branded Device
not provided
not provided
not provided, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50464227
Report Number8030647-2026-00061
Device Sequence Number9811335
Product Code BSY
UDI-Device Identifier10889483563694
UDI-Public(01)10889483563694(10)KS2408035
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUnknown
Device Catalogue NumberUnknown
Device Lot NumberKS2408035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown